MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 473992
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Per medwatch number: mw5071699.Event 2: event description: filter started to fill with air without adding air to the line.Two filters with the same lot number did this.No patient injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformance of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6903322
Report Number9614279-2017-00094
Device Sequence Number1354797
Product Code FPA
UDI-Device Identifier04046964185465
UDI-Public04046964185465
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number473992
Device Lot Number0061562299
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1